# SDR SWIA2025082800012

- Difficulty date: August 12, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000814
- Aircraft time: 12,203 hours, 7,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH FITTING HAS BROKEN SPRING AT AFT FITTING POSITION  (C-CHECK RO 08/27/2025)REMOVE AND REPLACED FORWARD PAX DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH FITTING SPRING PER ERJ 175 AMM 53-10-21
